PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 40, No 5 (2017)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

On weak-star p-convergent operators EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Jan H. Fourie, Elroy D. Zeekoei 563-579
http://dx.doi.org/10.2989/16073606.2017.1301591
A note on monotonically star Lindelöf spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Yan-Kui Song 581-588
http://dx.doi.org/10.2989/16073606.2017.1306004
On the completion of partial metric spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Nguyen Van Dung 589-597
http://dx.doi.org/10.2989/16073606.2017.1303004
A note on graded generalized local cohomology modules EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Hero Saremi 599-604
http://dx.doi.org/10.2989/16073606.2017.1303005
On the first stability eigenvalue of hypersurfaces in the Euclidean and hyperbolic spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Cícero P. Aquino, Henrique F. de Lima, Fábio R. dos Santos, Marco A.L. Velásquez 605-616
http://dx.doi.org/10.2989/16073606.2017.1305463
On the isomorphism of injective objects in Grothendieck categories EMAIL FULL TEXT
DOWNLOAD FULL TEXT
L.M. Gurrola-Ramos, Siegfried Macías, J.E. Macías-Díaz 617-622
http://dx.doi.org/10.2989/16073606.2017.1305461
Separating sets by functions with a closed graph EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Jolanta Kosman 623-626
http://dx.doi.org/10.2989/16073606.2017.1305462
Algebraic integers with small absolute size EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Artūras Dubickas 627-644
http://dx.doi.org/10.2989/16073606.2017.1305464
A class of non-symmetric band determinants with the Gaussian q-binomial coefficients EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Talha Arikan, Emrah Kılıç 645-660
http://dx.doi.org/10.2989/16073606.2017.1306596
Stratified L-ordered filter spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Bin Pang 661-678
http://dx.doi.org/10.2989/16073606.2017.1308976
Completion of a fractal structure EMAIL FULL TEXT
DOWNLOAD FULL TEXT
J.F. Gálvez-Rodríguez, M.A. Sánchez-Granero 679-695
http://dx.doi.org/10.2989/16073606.2017.1307285
On the simultaneous Pell equations x2 - (4m2 - 1)y2 = y2 - pz2 = 1 EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Wang Tingting, Jiang Yingzhao 697-703


ISSN: 1727-933X
AJOL African Journals Online